# SDR CA050222007

- Difficulty date: February 15, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Engine: Pwa PT6A60A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AS A RESULT OF PROP STRIKE ENG SUFFERED SOME TIP RUBS IN COMPRESSOR, PT & SCORING DAMAGE IN A PROPSHAFT BOLT HOLE. FULL O/H LEVEL INSP OF RGB COMPONENTS FOUND ONLY NORMAL OPS DAMAGE WITH NO ADDITIONAL DAMAGES. ENG FOUND TO HAVE 14 OF 47 1ST STAGE PT BLADES CRACKED IN FIRTREE ROOT.  IT IS POSSIBLE THAT THESE CRACKS ARE RESULT OF FATIGUE.   PROP STRIKE CAUSED A DEFORMATION BENDING OF ONE OF THE PROP MOUNT BOLTS.  RUB DAMAGE FOUND IN COMPRESSOR IS ALSO CONSIDERED TO BE MINOR & IS ALSO SIMILAR TO THAT OF THE SISTER ENG. THIS TYPE OF DAMAGE IS NOT UNCOMMON FOR AN ENGINE WITH 3700 HOURS OF OPS BUT THE SIMILARITY TO THE SISTER ENG IT MAY ALSO BE WHOLLY OR PARTIALLY A RESULT OF THE SUDDEN STOPPAGE/PROP STRIKE.
